# SDR UALA2011071703611

- Difficulty date: July 17, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,644 hours, 10,935 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 209
- Condition: Faulty
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN ON PUSHBACK.  REPLACED APU SURGE CONTROL VALVE PER MM.  DRY MOTORED NR 1 ENGINE PER JRH, FOUND NO DEFECTS, APU MAINTAINED PNEUMATIC LOAD WITH NO AUTO SHUTDOWN.
